# SDR AWXA200400747

- Difficulty date: July 7, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 59,756 hours, 23,702 cycles
- Engine: Rroyce RB211*
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: ZZLRC12147S
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL NR 2 ENG WOULD NOT REACH TAKEOFF EPR WITH THRUST LEVER FULL FORWARD & ENGINE LIMITER OFF, ENGINE PARAMETERS NORMAL FOR LOW EPR, REJECTED TAKEOFF 90 KTS. MX RAN ENGINES TO TAKEOFF POWER 3 TIMES, ALL INDICATIONS NORMAL. ISSUED MEL 73-21-09 COND. 1, (RT ENG LIMITER INOP).  MAINTENANCE T/S/S, BITE CHECK OF ELECTRONIC ENGINE CONTROLS (EEC) FOUND FAULT CODES F2 B3 35 & F0 B3 35. IAW FAULT ISOLATION MANUAL SWAPPED NR 2 ENGINE EEC'S 1 AND 2.  VISUAL INSP OF WIRING FOUND PINS 1, 2 OF DEDICATED GENERATOR CONNECTOR PLUG D1384 WITH BAD PIN RETENTION. REPLACED CONNECTOR PLUG D1384 AND RE-TERMINATED ALL 7 WIRES IAW WDM 71-51-11, PG. 1 SHEET 6. PERFORMED ENG RUN OPS CHECK, SYSTEM OPERATED NORMALLY.
